# SDR 2007UALA02205

- Difficulty date: June 22, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 45,146 hours, 15,833 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR CB POPPED.  [08-08-07]   FOUND BAD SOCKETS AT DOOR 1L AND 1R FOR SLIDE LOCK INDICATOR LIGHTS.
